Vol. 298, No. 1, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 300: 1
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Online Archive
The Journal
Editorial Board
Special Issues
Submission Guidelines
Submission Form
Author Index
To Appear
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Other MSP Journals
Heegaard Floer homology of $L$-space links with two components

Beibei Liu

Vol. 298 (2019), No. 1, 83–112
DOI: 10.2140/pjm.2019.298.83

We compute different versions of link Floer homology HFL and HFL̂ for any L-space link with two components. The main approach is to compute the h-function of the filtered chain complex which is determined by Alexander polynomials of all sublinks of the L-space link. As an application, the Thurston norm of its complement is explicitly determined by Alexander polynomials of the link and its components.

$L$-space links, link Floer homology, Thurston polytopes
Mathematical Subject Classification 2010
Primary: 57M99
Received: 9 May 2017
Revised: 9 February 2018
Accepted: 23 March 2018
Published: 2 February 2019
Beibei Liu
Department of Mathematics
University of California
Davis, CA
United States